# SDR CALA2023071402249

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 81,826 hours, 9,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Condition: Inoperative
- Location: R-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG ENTRY FOR SDR REPORTING. EMERGENCY LIGHT BATTERY PACK M33094 INOP AT R1 DOOR. SEE ST ENGINEERING N/R 102919. BATTERY PACK M33094 REPLACED AT R1 DOOR ON ST ENGINEERING N/R 102919.
